# SDR CA070717003

- Difficulty date: June 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 17,964 hours
- Engine: Pwa PT6T3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 2050314352
- Condition: Broken
- Location: Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO THE LANDING AREA, THE (DOOR LOCK) LIGHT ON CAUTION PANEL ILLUMINATED. AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER INCIDENT. UPON LANDING THE ENGINEER EXITED THE AIRCRAFT AND PHYSICALY CHECKED ALL DOORS AND PANELS TO ENSURE THAT THEY WERE CORRECTLY SECURED. NO DOORS OR PANELS WERE FOUND OPEN.  UPON INVESTIGATION OF THE RT PASSENGER/CARGO DOOR, IT WAS FOUND TO BE LOOSE IN THE DOOR TRACK. FURTHER INVESTIGATION REVEALED THAT THE UPPER FWD ROLLER BRACKET HAD FAILED. THIS ALLOWING THE MICRO-SWITCH TO BE DEACTIVATED, AND THE LIGHT COMING ON.   THE BRACKET WAS REPLACED AND NO FURTHER PROBLEMS EXISTED. (TC NR 20070717003)
